# SDR AALA201908289026

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,597 hours, 4,185 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 4L DOOR SHOWS ARMED ON DOOR BUT ON ECAM DOOR PAGE THE SLIDE APPEARS DISARMED. THE SLIDE INDICATION FLICKERS WHEN THE F/A TAPS ON THE DOOR HANDLE. MAINTENANCE ADJUSTED GIRT BAR ON L4 SLIDE ASSY IAW WORK CARD 25-94-01. CHECK GOOD.
